MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC ACCESSRAIL PLATFORM (STANDARD BLADE); INSTRUMENTS, SURGICAL, CARDIOVASCULAR

MAQUET CARDIOVASCULAR LLC ACCESSRAIL PLATFORM (STANDARD BLADE); INSTRUMENTS, SURGICAL, CARDIOVASCULAR
Model Number SB-1000
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/29/2023
Type of Reportable Event Malfunction
Event or Problem Description
The hospital reported that the sb-1000 standard blades malfunctioned and it wasn't working properly.No injury to the patient was reported.
 
Additional Manufacturer Narrative
Tw id# (b)(4).The device has not yet been returned to maquet cardiac surgery for evaluation.We are following up with the customer for the return of the device.A supplemental report will be submitted if the device is received.
 
Event or Problem Description
The hospital reported that the sb-1000 standard blades (right) malfunctioned and it wasn't working proper.No injury to the patient was reported.
 
Additional Manufacturer Narrative
Trackwise # (b)(4).The lot # 3000293769 history record review was completed.There were ncmrs , rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the no specific failure mode.H3 other text : device not returned.

Brand Name
ACCESSRAIL PLATFORM (STANDARD BLADE)
Common Device Name
INSTRUMENTS, SURGICAL, CARDIOVASCULAR
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 
MDR Report Key17396992
Report Number2242352-2023-00607
Device Sequence Number5931402
Product Code DWS
UDI-Device Identifier00607567700215
UDI-Public00607567700215
Combination Product (Y/N)N
Initial Reporter StateIN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/29/2025
Device Model NumberSB-1000
Device Catalogue NumberSB-1000
Device Lot Number3000293769
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2023
Supplement Date Received by Manufacturer08/31/2023
Initial Report FDA Received Date07/26/2023
Supplement Report FDA Received Date09/05/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/30/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK.; UNKNOWN.
Patient SexUnknown